# SDR GTIA2014052401312

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 29,708 hours, 14,082 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK ROW 8 DROPPED.  STOWED OXYGEN MASK IAW AMM 35-21-41-400-001-A, DROP CHECKED GOOD IAW AMM 35-23-00-710-001-A.
